MAUDE Adverse Event Report: ST. JUDE MEDICAL ENGAGE INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL ENGAGE INTRODUCER; INTRODUCER, CATHETER
Model Number C408502
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the side port detached and a blood leak occurred, when the upper sheath catheter was placed in the popliteal fossa of the left knee.The procedure was completed by replacing the device without any further patient consequences.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported material separation and subsequent leak could not be conclusively determined.
 
Additional Manufacturer Narrative
One 6f engage introducer sheath was received for evaluation.The hemostasis hub had been fractured and detached at its proximal end; the detached section was returned.It was noted that the green hemostasis cap remained welded to the detached section of the hemostasis hub.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the fluid leak is consistent with the hemostasis hub fracture.The cause of the hemostasis hub fracture remains unknown.
 
Additional Manufacturer Narrative
Additional information revealed the initial and final mdr for this event was reported under the incorrect mfr report #.The correct mfr number is 3005334138.

Brand Name
ENGAGE INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key14548272
Report Number2182269-2022-00029
Device Sequence Number5007614
Product Code DYB
UDI-Device Identifier05414734052818
UDI-Public05414734052818
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092575
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberC408502
Device Catalogue NumberC408502
Device Lot Number7939861
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2022
Supplement Date Received by Manufacturer06/29/2022
09/07/2022
08/28/2024
Initial Report FDA Received Date05/31/2022
Supplement Report FDA Received Date06/29/2022
09/09/2022
08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown